# SDR IPXA10B60336

- Difficulty date: June 1, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 9,682 hours, 1,935 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Component: Te Flap
- Component part number: 65B0207076A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, DMI D419963-RT INBD FLAP T/E LWR SURFACE SKIN DAMAGED.     METAL HOT BOND REPAIR PERFORMED IAW SRM 51-70-10 REPAIR 4, FIG 201, SHEET. 3 REV 56.
